Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 30, 2013, 10:29 PM CDT for Freestone County, Limestone County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2013, 10:29 PM CDT (03:29 UTC)
- Expired
- Oct 31, 2013, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Freestone County, TX, Limestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 12:30 AM CDT | FLOOD | Teague, TX | NUMEROUS ROAD CLOSURES ACROSS THE COUNTY DUE TO HIGH WATER; FAIRFIELD |
| Oct 31, 12:40 AM CDT | FLOOD | Teague, TX | WATER GOING INTO AT LEAST ONE HOUSE ON HWY 84 JUST INSIDE THE CITY LIMITS OF TEAGUE |
| Oct 31, 1:20 AM CDT | FLOOD | Teague, TX | 4 HOUSES ARE BEING EVACUATED DUE TO FLOODING FROM TURTLE CREEK ON THE NE SIDE OF TEAGUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
385
WGUS54 KFWD 310329
FFWFWD
TXC161-293-310630-
/O.NEW.KFWD.FF.W.0018.131031T0329Z-131031T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT WED OCT 30 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FREESTONE COUNTY IN NORTH CENTRAL TEXAS
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 130 AM CDT
* AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 4
MILES WEST OF FAIRFIELD LAKE STATE PARK TO 30 MILES SOUTHWEST OF
GROESBECK...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAINS HAVE
ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 130 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FORT PARKER STATE PARK...MEXIA AND WORTHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3161 9580 3138 9631 3122 9659 3162 9687
3180 9657 3181 9646 3201 9606 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3179 9599 3177 9588 3170 9588 3167 9580
3169 9579 3169 9578
$$1 follow-up statement
182
WGUS74 KFWD 310420
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT WED OCT 30 2013
TXC161-293-310630-
/O.CON.KFWD.FF.W.0018.000000T0000Z-131031T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-
1120 PM CDT WED OCT 30 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
LIMESTONE AND FREESTONE COUNTIES...
AT 1119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 3 MILES SOUTHWEST OF FAIRFIELD LAKE
STATE PARK. THE STORM PRODUCING THE HEAVY RAINFALL WAS NEARLY
STATIONARY. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
THROUGH 130 AM CDT. RADAR ESTIMATES THAT AS MUCH AS SIX INCHES OF
RAIN MAY HAVE FALLEN IN THE AREA NEAR A LINE FROM GROESBECK TO
FAIRFIELD. AN ADDITIONAL ONE TO FOUR INCHES IS POSSIBLE.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE FAIRFIELD LAKE STATE PARK...WORTHAM AND COOLIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3161 9580 3138 9631 3122 9659 3162 9687
3180 9657 3181 9646 3201 9606 3195 9606
3195 9602 3193 9601 3188 9603 3187 9597
3179 9599 3177 9588 3170 9588 3167 9580
3169 9579 3169 9578
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 9:13 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 30, 9:13 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 913 PM CDT WED OCT 30 2013 .UPDATE... AT THE SURFACE AN EFFECTIVE WARM FRONT BOUNDARY DEVELOPED TODAY AND IS CURRENTLY LOCATED ALONG A LINE FROM NACOGDOCHES TO MEXIA TO GRANBURY TO WICHITA FALLS. TO THE NORTH OF THIS BOUNDARY TEMPERATURES AND DEWPOINTS ARE IN THE MID 60S...ABOUT 5 TO 7 DEGREES COOLER THAN THE AIRMASS TO THE SOUTH OF THE BOUNDARY. EVEN SHORT TERM MODEL GUIDANCE HAS NOT REALLY CAUGHT ONTO THE PRESENCE OF THIS BOUNDARY...WHICH IS AFFECTING THE FORECAST SURFACE INSTABILITY FIELDS OVER THE NORTHEAST HALF OF THE REGION. IN ADDITION...HAVE LOWERED FORECAST LOW TEMPS 5 DEGREES OR SO TO NEAR CURRENT TEMPS IN THIS AREA. TEMPERATURES WILL BE STEADY OR RISE SLOWLY AS THE WARM FRONT LIFTS NORTH AS THE MAIN UPPER TROUGH AND SURFACE LOW PRESSURE SYSTEM MOVE EAST TONIGHT. CONCERNING THE CONVECTIVE FORECAST AND HEAVY RAIN POTENTIAL. THE RADAR IS CLEARLY SHOWING THE EFFECTS OF A LOW LEVEL TROUGH OR BOUNDARY THAT HAS SET UP THIS EVENING RIGHT ALONG THE I-35 CORRIDOR SOUTH OF TEMPLE. THE BOUNDARY EXTENDS FROM COTULLA TO AUSTIN TO MARLIN TO ATHENS. EVENING FWD SOUNDING INDICATED SIGNIFICANTLY DRIER AIR NEAR 850MB AND MORE VEERED WESTERLY FLOW. AT DEL RIO...DRY AIR AND EVEN NORTHWEST WINDS WERE PRESENT AT 850MB...SO THERE IS GOOD REASON TO BELIEVE THAT THE LOW LEVEL BOUNDARY IS FIRMLY IN PLACE AND WILL REMAIN IN TACT THROUGH TONIGHT ACROSS CENTRAL AND EAST TEXAS. THIS BOUNDARY WILL BE THE FOCUS FOR TRAINING CONVECTIVE CELLS THROUGH THE NEXT 6 TO 9 HOURS OVER THE SOUTHEAST ZONES. ALL OF THE INGREDIENTS THAT PORTEND TO EXCESSIVE RAINFALL ARE AVAILABLE TONIGHT WITH HIGH MOISTURE CONTENT...STRONG LOW LEVEL WINDS RESULTING IN HIGH MOISTURE FLUX...WEAK INSTABILITY...AND HIGH FREEZING LEVELS. AM VERY CONCERNED SOME LOCATIONS ACROSS THE SOUTHEAST ZONES MAY RECEIVE OVER 6 INCHES OF RAIN TONIGHT...WHICH RAISES CONCERN FOR A SIGNIFICANT FLASH FLOODING EVENT THAT IS A THREAT TO LIFE AND PROPERTY. WITH THE BAND OF CONVECTION SETTING UP IN THIS LOCATION...AND THE PRESENCE OF DRIER AND MORE STABLE AIR OVER THE NORTHEAST ZONES HAVE CANCELED THE WATCH OVER THE NORTHEAST ZONES...INCLUDING ROCKWALL AND KAUFMAN COUNTIES. ADDITIONAL RAIN IS LIKELY IN THESE AREAS TONIGHT...BUT HEAVY RAIN THREAT IS LESSENING. THE FORT WORTH SOUNDING DID INDICATE A LAYER OF MOIST/CONDITIONALLY UNSTABLE PARCELS JUST ABOVE THE COOLER SURFACE LAYER. WHEN THE NEXT PIECE OF UPPER LEVEL ENERGY THAT IS NOW LOCATED IN NEW MEXICO ROTATES OUT INTO THE SOUTHERN PLAINS...THIS SHOULD BE CONVERTED INTO SCATTERED SHOWERS AND STORMS OVER THE REMAINDER OF THE AREA NORTH OF THE TRAINING BAND OF HEAVY RAINFALL. THIS MAY WAIT UNTIL THE COLD FRONT ARRIVES LAET TONIGHT AND A SURFACE/LOW LEVEL TRIGGER BECOMES AVAILABLE. FOR THIS REASON WILL KEEP POPS HIGH OVER THE AREA...BUT THE THREAT FOR HEAVY RAINFALL WILL BE LIMITED BY QUICK DURATION AND THE THREAT FOR SEVERE WEATHER WILL BE LIMITED BY MOIST ADIABATIC LAPSE RATES ALOFT. TR.92 && .AVIATION... A MESOSCALE BOUNDARY SEPARATING RAIN COOLED AIR TO THE NORTH AND WARM...UNSTABLE AIR TO THE SOUTH CONTINUES TO LIFT NORTHEAST INTO THE METROPLEX. THIS SHOULD ALLOW FOR IMPROVING CIGS AT METROPLEX TAF SITES...AND WILL INDICATE IFR CONDITIONS IMPROVING TO MVFR AT 01-02Z. SCATTERED THUNDERSTORMS WILL REMAIN A POSSIBILITY IN THE WARM UNSTABLE AIR FOR ANOTHER COUPLE OF HOURS....WITH MOST OF THE THUNDERSTORM ACTIVITY REMAINING EAST AND SOUTH OF THE TAF SITES WHERE THE HIGHEST MOISTURE RESIDES. FOR THE NEAR TERM...RADAR TRENDS INDICATE THAT KACT WILL HAVE A GREATER POTENTIAL OF BEING AFFECTED THAN THE METROPLEX AND WILL CONTINUE WITH VCTS THERE WITH VCSH IN THE METROPLEX THROUGH 06Z. OTHERWISE SURFACE WINDS HAD BACKED TO A MORE EASTERLY COMPONENT NORTH OF THE SURFACE BOUNDARY...BUT SHOULD BECOME MORE SOUTHERLY AREA-WIDE AS THE BOUNDARY MOVES NORTH OF ALL TAF SITES. SPEEDS IN THE 10-15 KT RANGE WILL INCREASE TO 15-20 KT AROUND MIDNIGHT LOCAL AS THE LOW LEVEL JET BECOMES ESTABLISHED. THE MAIN UPPER TROUGH AXIS IS CURRENTLY OVER THE 4-CORNERS REGION AND STEADILY APPROACHING WEST TEXAS. CONVECTION WILL BECOME MORE WIDESPREAD LATER THIS EVENING AS ASCENT FROM THIS SYSTEM SPREADS OVERHEAD. HI-RES MODEL DATA SUGGESTS THUNDERSTORMS REDEVELOPING NEAR ALL TAF LOCATIONS AROUND 06Z THEN SHIFTING EAST OF TAF LOCATIONS AROUND 10Z. SOUTH WINDS WILL BECOME WEST MID TO LATE MORNING THURSDAY AS A PACIFIC FRONT PUSHES EAST ACROSS THE AREA...WITH WINDS VEERING TO THE NORTHWEST BY EARLY AFTERNOON. FOR DFW...THE MAIN IMPACT THURSDAY WILL BE CROSSWINDS LATE MORNING THEN NORTHWEST WINDS SHORTLY AFTER 18Z. OTHERWISE CONDITIONS ARE EXPECTED TO BE VFR THURSDAY. 30 && .PREV DISCUSSION... /ISSUED 401 PM CDT WED OCT 30 2013/ THE NEXT 18 HOURS WILL BE QUITE UNSETTLED ACROSS NORTH TEXAS WITH PERIODS OF SHOWERS AND THUNDERSTORMS AND THE POTENTIAL FOR BOTH SEVERE WEATHER AND FLASH FLOODING. WHILE MOST AREAS WILL PICK UP SOME RAINFALL THROUGH LATE TONIGHT...THE MAIN CHALLENGE WILL BE NARROWING DOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. THERE ARE A COUPLE OF COMPLICATING FACTORS THAT COULD HAVE SIGNIFICANT IMPACTS ON THE SHORT TERM FORECAST INCLUDING THE POTENTIAL FOR UNDERESTIMATING THE SEVERE THREAT. CONCERNING THE SHORT TERM SEVERE WEATHER THREAT...LATEST SATELLITE IMAGERY SHOWS SUBSTANTIAL BREAKS IN THE CLOUD COVER ACROSS THE FAR SOUTHERN PARTS OF THE CWA INTO SOUTHEAST TEXAS. THIS IS IMPORTANT BECAUSE TEMPERATURES IN HENDERSON AND ANDERSON COUNTIES ARE IN THE MID 60S WHILE TEMPERATURE ACROSS BELL AND MILAM COUNTIES ARE IN THE LOWER 80S. THIS DIFFERENTIAL HEATING BOUNDARY WILL EFFECTIVELY ACT AS A WARM FRONT WITH STRONGLY BACKED WINDS TO THE NORTH OF THE BOUNDARY. LOCALLY RUN SEVERE PARAMETERS INDICATE AROUND 2000J/KG OF SURFACE BASED CAPE WITH LITTLE INHIBITION. MORE IMPORTANTLY...LOW LEVEL TURNING OF THE WINDS IS QUITE STRONG AND THERE IS AMPLE LOW LEVEL CAPE. GIVEN THE VERY HIGH SURFACE DEWPOINTS...LCLS ARE LOW AND THIS AREA WOULD NEED TO BE MONITORED FOR A LOCALLY ENHANCED TORNADO THREAT ESPECIALLY IF STORMS DEVELOP ALONG THE BOUNDARY ITSELF. ELSEWHERE...THERE IS A POTENTIAL FOR MORE ISOLATED SEVERE THUNDERSTORMS THROUGH THE NIGHT ACROSS NORTH TEXAS GIVEN AMPLE DEEP LAYER SHEAR OF AROUND 50KTS. WITH DEEP MOISTURE IN PLACE...LAPSE RATES ARE NOT OVERLY STEEP BUT A MARGINALLY SEVERE HAIL THREAT WOULD EXIST. THERE IS A LAYER OF MID LEVEL DRY AIR OVER NORTH TEXAS WHICH COULD ENHANCE DOWNDRAFTS LOCALLY SUPPORTING A LOW END DAMAGING WIND THREAT. THE MORE SIGNIFICANT HAZARD ACROSS NORTH TEXAS APPEARS TO BE THE POTENTIAL FOR FLASH FLOODING THROUGH TONIGHT. THE MID LEVEL DRY AIR MENTIONED ABOVE HAS BEEN A THORN IN OUR SIDE IN TRYING TO DETERMINE THE LOCATION OF HEAVIEST RAINFALL. MODEL GUIDANCE CONTINUES TO INDICATE AT LEAST WEAK SUBSIDENCE INCREASING ACROSS THE WESTERN HALF OF THE CWA THROUGH LATE THIS EVENING. AIRCRAFT SOUNDINGS FROM DFW AND DAL SHOW THIS LAYER OF DRY AIR FROM ABOUT 700MB TO 550MB. MORE IMPORTANTLY...LATEST SOUNDINGS INDICATE THAT THIS DRY AIR IS SINKING...IMPLYING DOWNWARD VERTICAL MOTIONS. LATEST FORECAST WILL FOLLOW THE ASSUMPTION THAT SOME DRIER AIR WILL REMAIN IN PLACE ACROSS THE WESTERN HALF OF THE CWA...OR MORE SPECIFIC...FROM SOUTHWEST TO NORTHEAST ACROSS THE CWA FROM NEAR GOLDTHWAITE TO HILLSBORO TO SHERMAN. THIS WILL BE IN THE FORM OF A TIGHT THETA-E BOUNDARY ALONG THESE AREAS. AS THE MAIN UPPER LOW EJECTS EASTWARD LATER TONIGHT LARGE SCALE FORCING WILL CONTINUE TO INCREASE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD INCREASE DRAMATICALLY AFTER DARK...MAINLY FROM 9PM TO 2AM. THE AFOREMENTIONED THETA-E BOUNDARY THEN BECOMES ESPECIALLY IMPORTANT BECAUSE MOST OF THE HEAVY PRECIPITATION WILL BE ALONG AND EAST OF THIS BOUNDARY. WITH A 50KT LLJ PUMPING RICH MOISTURE INTO THIS SYSTEM...EXPECT SEVERAL HOURS OF TRAINING SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE EAST AND SOUTHEAST COUNTIES. THE CURRENT FLASH FLOOD WATCH HIGHLIGHTS THE AREAS WHERE WE THINK THE BEST CHANCE FOR TRAINING THUNDERSTORMS EXISTS. OF COURSE...IF THIS IS OFF ANY BIT...CONSIDERABLY HEAVIER RAINFALL COULD FALL FARTHER WEST. THE LAST FEW RUNS OF THE HRRR SEEM TO SUGGEST THAT MUCH HEAVIER RAINFALL WILL FALL WEST...BUT IT SEEMS TO BE THE OUTLIER AT THIS TIME AND DOESNT APPEAR TO BE HANDLING THE DRY AIR AS WELL. THAT BEING SAID...CURRENT FLASH FLOOD WATCH CONFIGURATION WILL REMAIN THE SAME...BUT IF IT BECOMES APPARENT THAT HEAVIER RAINFALL WILL OCCUR WEST...WE WILL EXPAND IT THIS EVENING. WITH PWS IN EXCESS OF 2 INCHES...WHICH IS ANOMALOUSLY HIGH FOR LATE OCTOBER...AND SURFACE TO 700MB THETA-E DIFFERENCE OF ONLY ABOUT 5 DEG K...VERY HEAVY RAINFALL IS EXPECTED. THUNDERSTORMS SHOULD BE ABLE TO MAINTAIN EXTREMELY EFFICIENT RAINFALL RATES FOR AN EXTENDED PERIOD OF TIME. RAINFALL AMOUNTS IN THE WATCH AREA SHOULD AVERAGE 3 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 7 INCHES. ALL OF THIS ACTIVITY SHOULD MOVE EAST DURING THE MORNING HOURS THURSDAY WITH MUCH DRIER AIR MOVING IN. WINDS WILL DIMINISH DURING THE DAY AND TRICK OR TREATING WEATHER SHOULD BE QUITE NICE. THE MAIN UPPER TROUGH WILL MOVE EAST AND A LARGE SURFACE HIGH WILL BUILD IN FOR THE WEEKEND. THIS SHOULD BE SHORT LIVED AS ANOTHER STRONG SYSTEM MOVES INTO THE WESTERN US EARLY NEXT WEEK. MOISTURE WILL BE QUICK TO RETURN WITH RAIN CHANCES FOR MONDAY AND TUESDAY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 79 53 77 50 / 80 20 5 0 0 WACO, TX 68 79 47 77 47 / 90 20 5 0 0 PARIS, TX 63 78 50 74 46 / 100 20 5 0 0 DENTON, TX 65 75 50 74 43 / 80 10 5 0 0 MCKINNEY, TX 64 76 50 76 46 / 100 20 5 0 0 DALLAS, TX 66 79 54 78 52 / 90 20 5 0 0 TERRELL, TX 64 78 50 76 47 / 100 20 5 0 0 CORSICANA, TX 64 80 52 75 50 / 100 30 5 0 0 TEMPLE, TX 69 79 48 78 49 / 100 30 5 0 0 MINERAL WELLS, TX 67 75 44 76 45 / 60 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ122-123-135- 146>148-158-160>162-174-175. && /
Hazardous weather outlook, Oct 30, 9:17 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 917 PM CDT WED OCT 30 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 917 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS THROUGH TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND SMALL HAIL. A HEAVY RAINFALL EVENT IS LIKELY ACROSS SOUTHEASTERN PARTS OF NORTH TEXAS TONIGHT. LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR AND SOUTH OF THE INTERSTATE 30 CORRIDOR. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND SOUTHEAST OF A LINE FROM TEMPLE TO CORSICANA TO EMORY THROUGH 10 AM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THURSDAY MORNING. SOME LOCALLY HEAVY RAIN MAY OCCUR EAST OF A PARIS TO TEMPLE LINE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. CAVANAUGH
In the hours before
Local storm report, Oct 30, 5:27 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD 1 SW STREETMAN 31.86N 96.34W
10/30/2013 FREESTONE TX PUBLIC
WATER WAS RUSHING OVER FM-246 NEAR STREETMAN IN
FREESTONE COUNTY NEAR THE NAVARRO COUNTY BORDER.Local storm report, Oct 30, 9:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLOOD 1 S HOLLAND 30.87N 97.40W
10/30/2013 BELL TX AMATEUR RADIO
BETWEEN HOLLAND AND BARTLETT ON HWY 95--6 INCHES OVER
ROADThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:23 PM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| Oct 30, 8:26 PM CDT | River Flood Warning | FWD | Limestone | 36 hr |
| Oct 30, 8:33 PM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 3 hr |
| Oct 30, 9:35 PM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 30, 10:06 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 30, 10:19 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Oct 30, 10:55 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Oct 31, 12:25 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 31, 1:17 AM CDT | Flash Flood Warning | FWD | Milam, Robertson | 5 hr |
| Oct 31, 1:24 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 4 hr |
| Oct 31, 1:55 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Oct 31, 2:42 AM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| Oct 31, 3:12 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 31, 5:14 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 4 hr |
| Oct 31, 5:32 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Oct 31, 6:03 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Oct 31, 6:16 AM CDT | Areal Flood Advisory | FWD | Bell, Milam, Robertson | 3 hr |
| Oct 31, 9:02 AM CDT | Areal Flood Warning | FWD | Anderson, Bell, Falls, Freestone, Leon, Limestone and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.